Sh:530

Bib entry
@article{Sh:530,
 author = {Cummings, James and Shelah, Saharon},
 title = {{A model in which every Boolean algebra has many subalgebras}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {60},
 number = {3},
 year = {1995},
 pages = {992--1004},
 issn = {0022-4812},
 doi = {10.2307/2275769},
 mrclass = {03E35 (03G05)},
 mrnumber = {1349006},
 mrreviewer = {Piotr Koszmider},
 doi = {10.2307/2275769},
 note = {\href{https://arxiv.org/abs/math/9509227}{arXiv: math/9509227}},
 arxiv_number = {math/9509227}
}